# SDR SWIA20231218

- Difficulty date: December 18, 2023
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 38,964 hours, 39,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Elongated
- Location: Lh Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED/ELONGATED HOLE ON FAR LH CARGO FLOOR SEAT TRACK STRUCTRUE INTERCOSTAL/BEAM RUNNING FS574.00 - FS589.00 (REFER TO ITEM 57 OF SRM 53-61-43.   (FILED CLOSED)   REMOVED AND REPLACED FAR LH CARGO FLOOR SEAT TRACK STRUCTRUE INTERCOSTAL/BEAM RUNNING FS574.00 - FS589.00 (ITEM 57 OF SRM 53-61-43).  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
